# SDR FDKA2009050100089

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 17,865 hours, 17,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6166 SYR-JFK.  PAX DOOR EMERGENCY LIGHT SIGN INOP.  AIRCRAFT FERRIED TO JFK WHERE THE LIGHT WAS REPLACED.
